# SDR SIMA1272

- Difficulty date: May 6, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N380AE
- Make and model: Saab 340B
- Aircraft serial: 340B380
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3384 - EMERGENCY FLOOR LIGHT INOPERATIVE AT 7A.  REMOVED AND REPLACED BULB AT 7A.  OPS CHECK GOOD IAW AMM 35-30-60.  (M)
